MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-578
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The damaged part was not returned to the manufacturer for further analysis, as such no further findings were reported.
 
Event or Problem Description
A medtronic representative reported that a screw was broken on a clamp.There was no patient impact reported and the delay in surgery was less than an hour.Surgery proceeded as planned.
 
Additional Manufacturer Narrative
Additional information model #/lot #, device manufacture date: lot number and device manufacture date provided.Device evaluation: the device was returned to the manufacturer for analysis.The returned clamp was found to be in good condition with no apparent physical damage.The adjustment screw was intact and functional.The device was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.Correction: on 01/17/2017, new information was received via analysis of the returned device which clarified the reported event as unlikely to cause serious harm since the device was fully functional.If this information was available during the initial review, the reported event would not have been considered a reportable malfunction.

Brand Name
SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6195373
Report Number1723170-2016-05875
Device Sequence Number758978
Product Code OLO
UDI-Device Identifier00721902467714
UDI-Public00721902467714
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961-578
Device Lot Number160216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/21/2016
Supplement Report FDA Received Date02/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1